Alert archive / Maine / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 13, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at May 22, 2022, 7:02 PM EDT for Penobscot County, Maine. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2022, 7:02 PM EDT (23:02 UTC)
- Expired
- May 22, 2022, 7:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Penobscot County, ME
The radar
The Portland,ME radar (KGYX), 138 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:12 PM EDT | HAIL 1 | 2 S Dixmont, ME | RELAYED FROM NWS GRAY. TIME ESTIMATED BY RADAR. |
| May 22, 7:12 PM EDT | HAIL 1 | 3 Nw Jackson, ME | CORRECTS PREVIOUS HAIL REPORT FROM 3 NW JACKSON. TIME ESTIMATED BY RADAR. REPORTED BY TOWN OF DIXMONT. |
| May 22, 7:12 PM EDT | HAIL 1 | 3 Nw Jackson, ME | TIME ESTIMATED BY RADAR. REPORTED MY TOWN OF DIXMONT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -516 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
571
WUUS51 KCAR 222302
SVRCAR
MEC019-222345-
/O.NEW.KCAR.SV.W.0013.220522T2302Z-220522T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
702 PM EDT Sun May 22 2022
The National Weather Service in Caribou Maine has issued a
* Severe Thunderstorm Warning for...
South central Penobscot County in east central Maine...
* Until 745 PM EDT.
* At 701 PM EDT, a severe thunderstorm was located over Unity, or
near Thorndike, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Hampden, Hermon, Orrington, Carmel, Newburgh, Etna and Dixmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4472 6920 4484 6892 4469 6880 4468 6881
4469 6883 4469 6884 4470 6884 4469 6888
4469 6893 4464 6918
TIME...MOT...LOC 2301Z 247DEG 23KT 4460 6930
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sinko3 follow-up statements
114
WWUS51 KCAR 222317
SVSCAR
Severe Weather Statement
National Weather Service Caribou ME
717 PM EDT Sun May 22 2022
MEC019-222345-
/O.CON.KCAR.SV.W.0013.000000T0000Z-220522T2345Z/
Penobscot ME-
717 PM EDT Sun May 22 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTH CENTRAL PENOBSCOT COUNTY...
At 717 PM EDT, a severe thunderstorm was located near Thorndike,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Hampden, Hermon, Orrington, Newburgh and Dixmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4468 6919 4478 6888 4469 6880 4468 6881
4469 6883 4469 6884 4470 6884 4469 6888
4469 6893 4464 6918
TIME...MOT...LOC 2317Z 258DEG 30KT 4462 6912
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sinko697
WWUS51 KCAR 222331
SVSCAR
Severe Weather Statement
National Weather Service Caribou ME
731 PM EDT Sun May 22 2022
MEC019-222345-
/O.CON.KCAR.SV.W.0013.000000T0000Z-220522T2345Z/
Penobscot ME-
731 PM EDT Sun May 22 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTH CENTRAL PENOBSCOT COUNTY...
At 731 PM EDT, a severe thunderstorm was located over Winterport, or
10 miles west of Bucksport, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Hampden, Orrington and Newburgh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4467 6902 4470 6903 4475 6885 4469 6880
4468 6881 4469 6883 4469 6884 4470 6884
4469 6888 4469 6893
TIME...MOT...LOC 2331Z 254DEG 32KT 4466 6896
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sinko721
WWUS51 KCAR 222337
SVSCAR
Severe Weather Statement
National Weather Service Caribou ME
737 PM EDT Sun May 22 2022
MEC019-222347-
/O.EXP.KCAR.SV.W.0013.000000T0000Z-220522T2345Z/
Penobscot ME-
737 PM EDT Sun May 22 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PENOBSCOT COUNTY
WILL EXPIRE AT 745 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Maine.
LAT...LON 4467 6902 4470 6903 4475 6885 4469 6880
4468 6881 4469 6883 4469 6884 4470 6884
4469 6888 4469 6893
TIME...MOT...LOC 2337Z 247DEG 23KT 4467 6893
$$
SinkoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 5:49 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 22, 5:49 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Caribou ME 549 PM EDT Sun May 22 2022 .SYNOPSIS... A cold front will cross the area tonight. High pressure will build in from the west on Monday and crest over the area Tuesday into Wednesday. A warm front will lift northward across the area Thursday into Friday. A cold front is expected to cross the area Friday night. && .NEAR TERM /THROUGH MONDAY/... 548 PM... Severe thunderstorm watch 262 continues in effect until 10 pm. No significant changes to ongoing forecast. General Discussion: Surface low pressure passing northwest of the area will continue to move northeast this evening, bringing a cold front through the area. Showers and scattered thunderstorms are expected ahead of and with the front, some of which could be strong. PWATs over 1.5 inches ahead of the front, a deep warm cloud layer in excess of 10,000 feet, and heavy rainfall over much of the area yesterday will lead to a threat of localized flash flooding with any heavier or training thunderstorms this evening. The cold front will quickly move through the area between about 2-6z, with shower and thunderstorm chances quickly diminishing after 6z. Low temperatures tonight will be much cooler across the north and west, with the cooler spots of the North Woods dropping to near 40. Mostly sunny skies are expected on Monday with much drier conditions. High temperatures will range from near 60 across the north to near 70 for Bangor and Downeast Maine. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... Northerly flow lightens as high pressure begins to encroach fm Quebec. Skies wl clear acrs the area Mon night into Tue morning with mins dipping below frzg acrs the deeper vlys of the north and m30s over other locations to the north of the interstate. Frost wl be possible in areas over the north through daybreak. Tuesday will feature dry with temps rising to near normal with highs in the 60s acrs most of the area. The exception likely to be coastal counties with a sea breeze kicking in during the afternoon. High pressure builds offshore late Tue night into Wed as a weak northern stream boundary approaches the area. It wl slowly fizzle as it does only to return north as a warm front with temps rising into the 70s in the afternoon with the exception of the coast. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... Wmfnt will lift thru the region thru the end of the week bringing showers to the region as it moves up Thu and Thu night. Latest model guidance has CWA in warm sector on Fri with cold front extending fm sfc low near James Bay down into the Great Lakes. Cannot rule out thunder Fri afternoon and evening but still plenty of time to narrow down timing of tstms. Will also need to intro low clouds and fog with a stable marine layer on Fri morning but will await for guidance to come into a little better agreement. Fropa occurs Sat morning though upr trof lingers drg the day Sat, leading to cooler temps and cold pool showers possible in the afternoon. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... NEAR TERM: VFR/MVFR this evening with tempo IFR in showers and thunderstorms, some of which may be strong this evening. LLWS is possible southeast of a BGR-HUL line briefly this evening. Conditions improve to VFR from NW to SE late tonight through Monday. S winds 5 to 15 kts this evening, becoming NW 5 to 15 kts with gusts up to 25 kts tonight into Monday. SHORT TERM: Monday night-Wednesday night...VFR. N 5kt thru Tue becoming SSW 5-10kts Wed. Thursday...VFR lowering to IFR in low cigs in the afternoon. S 5- 15kts. && .MARINE... NEAR TERM: Winds and seas will remain below SCA levels through Monday. Visibility reductions are possible in patchy fog through tonight. Isolated thunderstorms are possible tonight. SHORT TERM: Winds and seas will remain below SCA levels until the end of the week. Visibilities likely to be reduced in fog Thursday into Friday. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...None. MARINE...None. && Near Term...TWD/MStrauser Short Term...Buster Long Term...Buster Aviation...TWD/MStrauser/Buster Marine...TWD/MStrauser/Buster
Hazardous weather outlook, May 22, 2:14 PM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 214 PM EDT Sun May 22 2022 MEZ001>006-010-011-015-031-231815- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Southern Piscataquis- 214 PM EDT Sun May 22 2022 ...SEVERE THUNDERSTORM WATCH 262 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Severe thunderstorms are possible across the north today into this evening. Any of the storms may contain large hail, damaging wind gusts and heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ016-017-029-030-032-231815- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Northern Washington- 214 PM EDT Sun May 22 2022 This Hazardous Weather Outlook is for Coastal DownEast Maine, Far Eastern Maine and Interior DownEast Maine. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-231815- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 214 PM EDT Sun May 22 2022 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, May 22, 4:13 PM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Caribou ME
413 PM EDT Sun May 22 2022
MEZ004-005-010-222100-
Northern Piscataquis ME-Northern Penobscot ME-Central Piscataquis ME-
413 PM EDT Sun May 22 2022
...A strong thunderstorm will impact portions of central Piscataquis
and central Penobscot Counties through 500 PM EDT...
At 412 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frenchtown, or 16 miles south of Ripogenus, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenville, Kokadjo, White Cap Mountain, Frenchtown, southwestern
Katahdin Woods and Waters National Monument, Baxter State Park,
Beaver Cove, Spencer Bay, Katahdin Lake, Lily Bay and Norcross.
This includes State Highway 11 near Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and east central Maine.
&&
LAT...LON 4549 6962 4576 6963 4593 6876 4554 6878
TIME...MOT...LOC 2012Z 268DEG 22KT 4565 6930
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LaFlashLocal storm report, May 22, 5:59 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
559 PM EDT SUN MAY 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM HEAVY RAIN 2 SE HODGDON 46.03N 67.85W
05/22/2022 M0.25 INCH AROOSTOOK ME PUBLIC
0713 AM HEAVY RAIN 1 ESE PRESQUE ISLE 46.68N 68.01W
05/22/2022 M0.50 INCH AROOSTOOK ME TRAINED SPOTTER
0713 AM HEAVY RAIN VAN BUREN 47.16N 67.93W
05/22/2022 M0.58 INCH AROOSTOOK ME PUBLIC
&&Special weather statement, May 22, 6:11 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Caribou ME
611 PM EDT Sun May 22 2022
MEZ005-006-011-032-222300-
Southeast Aroostook ME-Central Penobscot ME-Northern Penobscot ME-
Northern Washington ME-
611 PM EDT Sun May 22 2022
...A strong thunderstorm will impact portions of northwestern
Washington, southeastern Aroostook and east central Penobscot
Counties through 700 PM EDT...
At 611 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Medway, or 17 miles east of Millinocket, moving east at
35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Danforth, Medway, Amity, Haynesville, Wytopitlock, Reed Plantation,
Codyville Plantation, Mattawamkeag, Chester, Winn, Woodville, Weston,
Prentiss, Kingman, Reed, Orient, Macwahoc, Bancroft, Glenwood and
Brookton.
This includes the following highways...
Interstate 95 between mile markers 245 and 254.
US Highway 1 between Brookton and Orient.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern and east central Maine.
&&
LAT...LON 4551 6769 4546 6851 4573 6853 4593 6778
4590 6777 4587 6781 4582 6776 4580 6781
4576 6781 4573 6778 4573 6781 4570 6780
4569 6782 4568 6780 4567 6775 4569 6773
4568 6773 4567 6774 4566 6772
TIME...MOT...LOC 2211Z 262DEG 31KT 4564 6832
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
LaFlashLocal storm report, May 22, 6:25 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
625 PM EDT SUN MAY 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG DEXTER 45.03N 69.29W
05/22/2022 PENOBSCOT ME LAW ENFORCEMENT
TREES DOWN. REPORT FROM PENOBSCOT RCC.
&&
TWDSpecial weather statement, May 22, 6:46 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Caribou ME
646 PM EDT Sun May 22 2022
MEZ015-222315-
Southern Penobscot ME-
646 PM EDT Sun May 22 2022
...A strong thunderstorm will impact portions of south central
Penobscot County through 715 PM EDT...
At 646 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thorndike, moving east at 40 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hampden, Hermon, Orrington, Carmel, Newburgh, Etna and Dixmont.
This includes the following highways...
Interstate 95 between mile markers 171 and 179.
State Highway 9 between Dixmont and Hampden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Maine.
&&
LAT...LON 4472 6920 4482 6890 4469 6880 4468 6881
4469 6883 4469 6884 4470 6884 4469 6888
4469 6893 4466 6910 4465 6919
TIME...MOT...LOC 2246Z 251DEG 33KT 4466 6924
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
SinkoSpecial weather statement, May 22, 6:48 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Caribou ME
648 PM EDT Sun May 22 2022
MEZ011-015>017-222330-
Interior Hancock ME-Southern Penobscot ME-Central Washington ME-
Central Penobscot ME-
648 PM EDT Sun May 22 2022
...A strong thunderstorm will impact portions of northwestern
Washington, northeastern Hancock and east central Penobscot Counties
through 730 PM EDT...
At 648 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Grand Falls, or 12 miles southeast of Howland, moving
east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springfield, Lakeville, Grand Falls, Enfield, Greenbush,
Passadumkeag, Burlington, Lowell, Carroll, Saponac and Greenfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Maine.
&&
LAT...LON 4504 6855 4521 6864 4541 6800 4535 6796
4527 6794 4527 6791 4520 6787
TIME...MOT...LOC 2248Z 252DEG 35KT 4516 6849
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SinkoThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:17 PM EDT | Special Weather Statement | CAR | Penobscot | 28 min |
| May 21, 8:23 PM EDT | Special Weather Statement | CAR | Aroostook | 37 min |
| May 22, 12:41 AM EDT | Dense Fog Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 11 hr |
| May 22, 9:59 AM EDT | Special Weather Statement | CAR | Penobscot | 31 min |
| May 22, 10:06 AM EDT | Special Weather Statement | CAR | Penobscot | 24 min |
| May 22, 10:12 AM EDT | Special Weather Statement | CAR | 48 min | |
| May 22, 10:56 AM EDT | Special Weather Statement | CAR | 64 min | |
| May 22, 11:30 AM EDT | Special Weather Statement | CAR | Penobscot | 45 min |
| May 22, 12:29 PM EDT | Areal Flood Advisory | CAR | Aroostook | 2 hr |
| May 22, 12:40 PM EDT | Special Weather Statement | CAR | 35 min | |
| May 22, 1:44 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 46 min |
| May 22, 2:21 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 39 min |
| May 22, 2:54 PM EDT | Special Weather Statement | CAR | Piscataquis | 51 min |
| May 22, 4:02 PM EDT | Special Weather Statement | CAR | Aroostook | 43 min |
| May 22, 4:13 PM EDT | Special Weather Statement | CAR | Piscataquis | 47 min |
| May 22, 5:04 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 41 min |
| May 22, 5:33 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 42 min |
| May 22, 5:36 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 39 min |
| May 22, 6:08 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 40 min |
| May 22, 6:11 PM EDT | Special Weather Statement | CAR | Penobscot | 49 min |
| May 22, 6:13 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 11 min |
| May 22, 6:46 PM EDT | Special Weather Statement | CAR | Waldo | 29 min |
| May 22, 6:48 PM EDT | Special Weather Statement | CAR | Penobscot | 42 min |
| May 22, 7:36 PM EDT | Special Weather Statement | CAR | Hancock | 24 min |
| May 22, 7:58 PM EDT | Special Weather Statement | CAR | Aroostook | 32 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.